Algunas consideraciones sobre una familia de Annelidas en la infestación con Stephanurus dentatus (Diesing, 1839)

J Rodríguez Diego, J Brandt

Research output: Contribution to journalA2: International peer reviewed article (not A1-type)

Original languageSpanish
JournalRevista CENIC
Volume9
Pages (from-to)275-282
Publication statusPublished - 1978

Keywords

  • B780-tropical-medicine
  • Annelida
  • Helminthic diseases
  • Animal diseases
  • Stephanurus dentatus
  • Cuba
  • America-Latin

Cite this